MAUDE Adverse Event Report: AIRGAS THERAPEUTICS LLC ISPAN SULFUR HEXAFLUORIDE (SF6) GAS; INTRAOCULAR GAS

AIRGAS THERAPEUTICS LLC ISPAN SULFUR HEXAFLUORIDE (SF6) GAS; INTRAOCULAR GAS
Catalog Number 8065797005
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: 2023-03903.
 
Event or Problem Description
A physician reported that during a surgery ophthalmic gas does not last as long as it used to in the patients eye.Both the regulator and ophthalmic gas tank were exchanged and still issue had not resolved.The involved eye and the patient identifier are not available.
 
Additional Manufacturer Narrative
A check of the complaint records could not be performed because the lot number was not provided.A check of confirmed complaints for sf6 eye gas not staying in the patient's eye for as long as expected showed no complaints since the beginning of 2016.The sample was not returned.Testing could not be performed.Based upon the information provided at this time, the root cause of the reported event cannot be determined.The root cause of the reported event cannot be determined.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).

Brand Name
ISPAN SULFUR HEXAFLUORIDE (SF6) GAS
Common Device Name
INTRAOCULAR GAS
Manufacturer (Section D)
AIRGAS THERAPEUTICS LLC
6141 easton road
p.o. box 310
plumsteadville PA 18949
Manufacturer (Section G)
AIRGAS THERAPEUTICS LLC
6141 easton road
p.o. box 310
plumsteadville PA 18949
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key16377744
Report Number2518435-2023-00003
Device Sequence Number20414806
Product Code LPO
UDI-Device Identifier00380657970056
UDI-Public00380657970056
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P900067
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065797005
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer04/19/2023
Initial Report FDA Received Date02/15/2023
Supplement Report FDA Received Date05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown